# SDR SWAA2021022245384

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Loose
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR HANDLE CAM PLATE IS LOOSE. / REMOVED AND REPLACED 7 EA WASHERS ON R2 CONTROL CAM HANDLE SHAFT IAW CMM 52-41-04 ASSEMBLY SECTION 2.D(4)(D)7). ATAG A55266; A55267
